# SDR F3LA2016021700004

- Difficulty date: February 10, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 4272
- Aircraft time: 20,580 hours, 8,349 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0097
- Condition: Burst
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD GREEN RSVR LOW LEVEL ECAM.  R & R AFT HYD LINE RT MLG DOOR IAW AMM 32-31-39PB401.  NO LEAKS NOTED AT THIS TIME.  SERVICED GREEN HYD SYS.
